Alert archive / Maine / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 19, NWS Gray, ME

June 2, 20134 counties in Maine

NWS Gray, ME issued this severe thunderstorm warning at Jun 2, 2013, 5:23 PM EDT for 4 counties in Maine. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 2, 2013, 5:23 PM EDT (21:23 UTC)
Expired
Jun 2, 2013, 6:15 PM EDT
In force
52 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Franklin County, ME, Kennebec County, ME, Somerset County, ME, Waldo County, ME

The radar

The Portland,ME radar (KGYX), 112 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 11:33 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2013-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2013-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
462 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:57 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 2, 2:57 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
257 PM EDT SUN JUN 2 2013

.SYNOPSIS...
A COLD FRONT WILL APPROACH FROM THE WEST THIS EVENING. EXPECT
SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE THIS AFTERNOON AND
EVENING AHEAD OF THE FRONT. THE THUNDERSTORMS HAVE THE POTENTIAL
TO PRODUCE SEVERE WINDS...LARGE HAIL AND HEAVY RAIN. THE FRONT IS
SLOW TO PUSH THROUGH THE AREA AND THERE WILL BE A THREAT FOR MORE
SHOWERS AND THUNDERSTORMS NEAR THE COAST ON MONDAY. HIGH PRESSURE
WILL BUILD SOUTHEAST OUT OF CANADA THROUGH THE MIDDLE OF THE
WEEK...BRINGING COOLER WEATHER BACK INTO THE AREA. LOW PRESSURE
MOVING EAST FROM THE MIDWEST WILL APPROACH THE AREA THURSDAY.

&&

.NEAR TERM /TONIGHT/...
A FEW ROUNDS OF THUNDERSTORMS ARE MOVING THROUGH THE AREA THIS
AFTERNOON AND EXPECT A LINE OF STORMS TO CROSS INTO NEW HAMPSHIRE
AND MOVE ACROSS MAINE OVER THE NEXT FEW HOURS. AFTER THIS DOES
SO... THE SEVERE WEATHER THREAT WILL LIKELY BE OVER. DAMAGING
WINDS WILL BE THE PRIMARY THREAT... AS WELL AS SOME AREAS OF LARGE
HAIL. IT IS UNCLEAR HOW FAR EAST THE STORMS WILL BE ABLE TO
TRAVEL. MOST MODELS INDICATE CONVECTION FALLING APART AS IT
REACHES MAINE. HOWEVER... 16Z SOUNDING INDICATES PLENTY OF
INSTABILITY SO IF STORMS CAN TRACK TOWARD THE COAST OF NEW
HAMPSHIRE AND MAINE THEY MAY MAINTAIN THEMSELVES.

AFTER THE STORMS END... SHOULD SEE A BREAK IN THE PRECIPITATION
FOR A WHILE AND THE COLD FRONT WILL SLOWLY PUSH INTO THE REGION.
TEMPERATURES OVERNIGHT WILL FALL INTO THE 60S. HAVE RAISED MINIMUM
TEMPERATURES ABOVE GUIDANCE VALUES AS HUMIDITY LEVELS REMAIN HIGH
AND TRENDS FROM LAST NIGHT INDICATE GUIDANCE HAS BEEN RUNNING
SEVERAL DEGREES TOO COLD. COULD SEE FOG FORM TONIGHT BUT THINK THE
MOST LIKELY AREAS FOR THIS TO OCCUR WILL BE IN AREAS THAT SEE RAIN
THIS AFTERNOON... ESPECIALLY LATER IN THE AFTERNOON.

&&

.SHORT TERM /MONDAY/...
COLD FRONT STILL LINGERS JUST INLAND OF THE COAST ON MONDAY.
EXPECT GOOD WARMING AHEAD OF THE FRONT... AND INSTABILITY
INCREASING AGAIN. SHOWERS AND THUNDERSTORMS SHOULD FORM BY MIDDAY
POSSIBLY AS A RESULT OF THE SEA BREEZE BOUNDARY COLLIDING WITH THE
SLOWLY ADVANCING COLD FRONT. DO NOT EXPECT SEVERE WEATHER... BUT
DO EXPECT ONE MORE ROUND OF THUNDERSTORMS BEFORE THE FRONT MOVES
OFF THE COAST MONDAY NIGHT. HIGH TEMPERATURES GENERALLY IN THE 70S.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
SKIES WILL CLEAR ACROSS THE REGION MONDAY NIGHT WITH MOSTLY SUNNY
SKIES ACROSS THE REGION TUESDAY AND WEDNESDAY. LOW PRESSURE MOVING
EAST FROM THE MIDWEST WILL BRING THE THREAT OF SHOWERS FOR
THURSDAY. THE FRONT ASSOCIATED WITH THE LOW WILL LINGER NEAR THE
AREA BRINGING A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS
THROUGH THE END OF THE WEEK.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
SHORT TERM...BEST CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING WILL BE ACROSS MUCH OF NEW HAMPSHIRE AND INTERIOR MAINE.
FOG IS ALSO A POSSIBILITY TONIGHT ESPECIALLY IN AREAS THAT SEE
RAIN THIS AFTERNOON. COULD SEE ANOTHER ROUND OF THUNDERSTORMS ON
MONDAY ALONG THE COASTAL PLAIN.

LONG TERM...VFR CONDITIONS MONDAY NIGHT THROUGH WEDNESDAY.
POSSIBLE IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS THURSDAY AND
FRIDAY.

&&

.MARINE...
SHORT TERM...WINDS HAVE BEEN SLOW TO COME UP... BUT STILL
EXPECTING GUSTS TO 25 KT POSSIBLE THROUGH THE EVENING AND WAVE
HEIGHTS INCREASING TO OVER 5 FEET. WAVES SHOULD SUBSIDE BY LATE
MONDAY MORNING.

LONG TERM...EXPECTING WINDS AND SEAS TO BE DIMINISHING MONDAY
NIGHT AND BE BELOW SCA CRITERIA TUESDAY THROUGH THURSDAY.

&&

.FIRE WEATHER...
HIGH HUMIDITY CONTINUES TONIGHT AND MONDAY WITH A CHANCE OF
THUNDERSTORMS. A COLD FRONT WILL PUSH THROUGH THE AREA LATE
MONDAY. DRIER CONDITIONS WILL RETURN FOR TUESDAY THROUGH THE END
OF THE WEEK.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT MONDAY FOR ANZ150>154.

&&

SYNOPSIS...JENSENIUS
NEAR TERM...KIMBLE
SHORT TERM...KIMBLE
LONG TERM...JENSENIUS
AVIATION...KIMBLE/JENSENIUS
MARINE...KIMBLE/JENSENIUS
Hazardous weather outlook, Jun 2, 2:36 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
236 PM EDT SUN JUN 2 2013

MEZ007>009-012>014-018>021-023-024-NHZ001>010-013-014-031845-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-COASTAL YORK-
COASTAL CUMBERLAND-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
236 PM EDT SUN JUN 2 2013

...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-031845-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
236 PM EDT SUN JUN 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH GUSTY
WINDS AND SMALL HAIL...HOWEVER NO SEVERE WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ022-025>028-031845-
INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
236 PM EDT SUN JUN 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH GUSTY
WINDS AND SMALL HAIL...HOWEVER NO SEVERE WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 2, 2:58 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
258 PM EDT SUN JUN 2 2013

MEZ007-008-013-021945-
NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN FRANKLIN-
258 PM EDT SUN JUN 2 2013

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY
THROUGH 345 PM EDT...

AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ANDOVER...OR ABOUT 10 MILES
NORTHWEST OF RUMFORD...MOVING NORTHEAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ANDOVER...BYRON...
ROXBURY...MOUNT BLUE STATE PARK...WELD...MADRID...PHILLIPS...
STRONG...AVON AND SALEM THROUGH 345 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4500 7032 4477 7012 4455 7072 4467 7084

ES
Special weather statement, Jun 2, 3:13 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
313 PM EDT SUN JUN 2 2013

MEZ007-008-NHZ002-022000-
NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN COOS-
313 PM EDT SUN JUN 2 2013

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY AND
FRANKLIN COUNTY THROUGH 400 PM EDT...

AT 314 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTHWEST OF UPTON...OR ABOUT 9
MILES NORTH OF BERLIN...MOVING NORTHEAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND UPTON...MIDDLE DAM AND
SOUTH ARM THROUGH 400 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4495 7077 4479 7065 4452 7108 4464 7119

ES
Special weather statement, Jun 2, 3:23 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
323 PM EDT SUN JUN 2 2013

MEZ008-009-022015-
CENTRAL SOMERSET-NORTHERN FRANKLIN-
323 PM EDT SUN JUN 2 2013

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN
COUNTY THROUGH 415 PM EDT...

AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 20 MILES SOUTHWEST OF ATTEAN...OR ABOUT
7 MILES NORTHEAST OF COBURN GORE...MOVING NORTHEAST AT 40 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ATTEAN AND
JACKMAN THROUGH 415 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4570 6999 4535 7064 4543 7078 4544 7077
      4544 7075 4540 7072 4539 7065 4543 7065
      4549 7073 4568 7054 4574 7040 4580 7043
      4586 7034

ES
Local storm report, Jun 2, 4:31 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
431 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             6 SSE RANGELEY          44.89N  70.60W
06/02/2013  M1.00 INCH       FRANKLIN           ME   PUBLIC

0300 PM     TSTM WND DMG     LEBANON                 43.64N  72.25W
06/02/2013                   GRAFTON            NH   LAW ENFORCEMENT

            LEBANON POLICE TREES DOWN IN LEBANON AND WEST LEBANON
            ROUTE 10 BLOCKED

0330 PM     TSTM WND DMG     1 NNW BRISTOL           43.60N  71.74W
06/02/2013                   GRAFTON            NH   TRAINED SPOTTER

            SPOTTER HEARD REPORTS ON HIS SCANNER OF TREES DOWN ON
            WIRES IN THORNTON... PLYMOUTH... CAMPTON AND HEBRON

0345 PM     TSTM WND DMG     COLEBROOK               44.89N  71.50W
06/02/2013                   COOS               NH   AMATEUR RADIO

            TREES AND WIRES DOWN AROUND COLEBROOK AND ERROL

&&

EVENT NUMBER GYX1300052 GYX1300053 GYX1300054 GYX1300055

MPK
Local storm report, Jun 2, 4:33 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
433 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     FRYEBURG                44.02N  70.98W
06/02/2013                   OXFORD             ME   AMATEUR RADIO

            SEVERAL TREES DOWN IN FRYEBURG

&&

EVENT NUMBER GYX1300056

MPK
Local storm report, Jun 2, 5:17 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
517 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             6 SSE RANGELEY          44.89N  70.60W
06/02/2013  M1.00 INCH       FRANKLIN           ME   PUBLIC

0300 PM     TSTM WND DMG     LEBANON                 43.64N  72.25W
06/02/2013                   GRAFTON            NH   LAW ENFORCEMENT

            LEBANON POLICE TREES DOWN IN LEBANON AND WEST LEBANON
            ROUTE 10 BLOCKED

0330 PM     TSTM WND DMG     1 NNW BRISTOL           43.60N  71.74W
06/02/2013                   GRAFTON            NH   TRAINED SPOTTER

            SPOTTER HEARD REPORTS ON HIS SCANNER OF TREES DOWN ON
            WIRES IN THORNTON... PLYMOUTH... CAMPTON AND HEBRON

0335 PM     TSTM WND DMG     PLYMOUTH                43.76N  71.69W
06/02/2013                   GRAFTON            NH   AMATEUR RADIO

            TREES DOWN NEAR PLYMOUTH ELEMENTARY SCHOOL

0345 PM     TSTM WND DMG     COLEBROOK               44.89N  71.50W
06/02/2013                   COOS               NH   AMATEUR RADIO

            TREES AND WIRES DOWN AROUND COLEBROOK AND ERROL

0400 PM     TSTM WND DMG     LITTLETON               44.31N  71.77W
06/02/2013                   GRAFTON            NH   AMATEUR RADIO

            TREES DOWN ON WIRES IN LITTLETON AND ON ROUTES 91 AND
            93

0425 PM     TSTM WND DMG     FRYEBURG                44.02N  70.98W
06/02/2013                   OXFORD             ME   LAW ENFORCEMENT

            TREES DOWN ON HEMLOCK BRIDGE ROAD AND FROG ROAD IN
            FRYEBURG

0430 PM     TSTM WND DMG     LOVELL                  44.13N  70.89W
06/02/2013                   OXFORD             ME   LAW ENFORCEMENT

            TREES DOWN ON MAIN ST AND CHRISTIAN HILL

0433 PM     TSTM WND DMG     FRYEBURG                44.02N  70.98W
06/02/2013                   OXFORD             ME   AMATEUR RADIO

            SEVERAL TREES DOWN IN FRYEBURG

0435 PM     TSTM WND DMG     BETHEL                  44.40N  70.79W
06/02/2013                   OXFORD             ME   LAW ENFORCEMENT

            TREES ON WIRES ON CHANDLER HILL ROAD

0436 PM     TSTM WND DMG     BETHEL                  44.40N  70.79W
06/02/2013                   OXFORD             ME   AMATEUR RADIO

            TREES DOWN IN BETHEL

&&

EVENT NUMBER GYX1300052 GYX1300053 GYX1300054 GYX1300057 GYX1300055
GYX1300058 GYX1300059 GYX1300060 GYX1300056 GYX1300061 GYX1300062

MPK

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 12:43 PM EDTSpecial Weather StatementGYXFranklin32 min
Jun 2, 12:53 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford52 min
Jun 2, 1:12 PM EDTSpecial Weather StatementGYXSomerset48 min
Jun 2, 1:36 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset39 min
Jun 2, 1:43 PM EDTSpecial Weather StatementGYXOxford32 min
Jun 2, 2:01 PM EDTFlash Flood WarningGYXFranklin, Somerset3 hr
Jun 2, 2:06 PM EDTSpecial Weather StatementGYXSomerset24 min
Jun 2, 2:09 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset36 min
Jun 2, 2:58 PM EDTSpecial Weather StatementGYXFranklin47 min
Jun 2, 3:11 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford34 min
Jun 2, 3:13 PM EDTSpecial Weather StatementGYXOxford47 min
Jun 2, 3:23 PM EDTSpecial Weather StatementGYXSomerset52 min
Jun 2, 3:52 PM EDTSevere Thunderstorm WarningGYXOxford38 min
Jun 2, 3:55 PM EDTSevere Thunderstorm WarningGYXOxford50 min
Jun 2, 4:05 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset40 min
Jun 2, 4:13 PM EDTTornado WarningGYXFranklin, Somerset32 min
Jun 2, 4:20 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford, York40 min
Jun 2, 4:22 PM EDTFlash Flood WarningGYXSomerset3 hr
Jun 2, 4:40 PM EDTTornado WarningGYXSomerset35 min
Jun 2, 4:45 PM EDTSevere Thunderstorm WarningGYXSomerset30 min
Jun 2, 4:48 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Franklin, Kennebec, Oxford, Sagadahoc and 1 more57 min
Jun 2, 4:50 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset40 min
Jun 2, 4:57 PM EDTSpecial Marine WarningGYX2 hr
Jun 2, 5:00 PM EDTFlash Flood WarningGYXFranklin, Oxford, Somerset3 hr
Jun 2, 5:05 PM EDTSevere Thunderstorm WarningGYXYork40 min
Jun 2, 7:16 PM EDTAreal Flood WarningGYXFranklin, Oxford, Somerset4 hr
Jun 2, 12:13 PM EDTSpecial Weather StatementGYXGrafton47 min
Jun 2, 12:30 PM EDTSpecial Weather StatementGYXCoos30 min
Jun 2, 2:42 PM EDTSpecial Weather StatementGYXGrafton, Sullivan48 min
Jun 2, 2:55 PM EDTSevere Thunderstorm WarningGYXGrafton, Merrimack, Sullivan35 min
Jun 2, 3:31 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Coos, Grafton, Merrimack, Sullivan44 min
Jun 2, 3:39 PM EDTSevere Thunderstorm WarningGYXCoos, Grafton36 min
Jun 2, 3:59 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Coos, Grafton, Merrimack, Sullivan31 min
Jun 2, 4:13 PM EDTSevere Thunderstorm WarningGYXMerrimack, Sullivan32 min
Jun 2, 4:27 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton, Merrimack, Sullivan33 min
Jun 2, 5:56 PM EDTSpecial Weather StatementGYXStrafford49 min
Jun 2, 7:49 PM EDTSpecial Weather StatementGYXStrafford41 min

Nearby

Severe Thunderstorm Warnings in Maine, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.